# SDR SWIA200819463

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 26,187 hours, 34,212 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3695 - AUTO PRESSURIZATION FAILED ON CLIMB-OUT.  REPLACED ELECTRONIC ALTITUDE CONTROLLER AND ELECTROPNEUMATIC OUTFLOW VALVE IAW AMM 21-30-03.  OPS CHECK GOOD, PN 2091G010800, SN/OFF 205, PN 22201T011400, SN/OFF 527.
